# SDR ASAA2013101696365

- Difficulty date: October 16, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596111
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727F IS CRACKED BETWEEN STR 8-9L.  ACFT GROUNDED.  REPAIRED FRAME IAW AD20062609-400-53-1.
